# SDR HEEA064712

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 407310100103
- Condition: Separated
- Location: Main Rotor
- Part time: 1,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPENER HAD RUBBER SEPARATION.  SERIAL NUMBERS REMOVED ARE LK-5791, LK-5801, LK-5793 AND LK-5826.  REPLACED WITH SERIAL NUMBERS LK-7331, LK-7357, LK-7324 AND LK-7326.
